Beauty School Directory Blog

Lawsuits Against Accutane for its Acne Treatment

Posted on: November 16th, 2010 by Beauty Schools Directory No Comments

beauty-schools-accutaneIf you were like the average teenager then you probably had some troubles with acne during high school, right? You might have gone to the dermatologist and gotten some ointment or maybe you just bought acne soaps like the Neutrogena products at your local grocer.

Well, for those of you who weren’t the average teen, you might have had a case of severe acne. Waking up every morning hoping that when you’d looked in the mirror it would all just be gone, but it never was. If you suffered from disfiguring or scarring acne you probably tried everything and talked with everyone to find a way to help alleviate the breakouts. Ultimately, you probably tried Accutane.

Accutane was the last resort against the pimple plagued army. It was the last straw, an effort to bring out the big guns, the heavy hitter. Accutane’s effectiveness worked by reducing the amount of oil released by the oil glands in your skin – helping your skin renew itself as a quicker rate. It was like a miracle drug – suppressing you’re acne but causing potential side effects. For starters it severely dried your skin out and left your face with an unappealing red glow to it. More severe side effects included child birth defects during pregnancy and possible depression.

But those were just possibilities and at the time all you cared about was that your skin was clearing up. Accutane worked and despite all its side effects, you couldn’t have been happier, right?

Well, fast-forward to recent news and Accutane is back in the headlines making noise despite being taken off the market in 2009, but this time with even more serious side effects that weren’t addressed the first time you took it. The latest stir has linked Accutane with several cases of bowel risks including Inflammatory Bowel Disease like Crohn’s Disease and Ulcerative Colitis.

Symptoms of Inflammatory Bowel Disease include:
• Vomiting
• Abdominal cramping and pain
• Diarrhea
• Weight loss
• Bleeding of your intestines
• Rectal bleeding
• Ulcers

If you or someone you know has taken Accutane and is currently suffering or has suffered from any of the above bowel diseases or if you think you might have similar symptoms then you might have a law suit on your hands. Contact your local doctor for any further questions regarding Inflammatory Bowel Disease and your local lawyer if you think you may have a case on your hands.

Tags: , , ,

Leave a Reply